# SDR DALA2025080105762

- Difficulty date: July 30, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 32,881 hours, 12,936 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Activated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATO,  APPROX. 100 KNOTS DUE TO PREDICTIVE WINDSHEAR ALERT ON TAKEOFF. NO WEATHER ON FIELD. CORRECTIVE ACTION: FORWARD PWS TO MEL VIA FLIGHT CREW PLACARD.
